# SDR SWIA202157862

- Difficulty date: February 22, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING REAR SPAR AFT FACE APPROX WS294 R/H I/B ALIERON HINGE ARM LUGS I/B AND O/B OUTER PLATES ARE CORRODED.      (C-CHECK RO 4/25/2021)    THIS IS A DUPLICATE WRITE UP. SEE MX TRANS 22324065  FOR PART REPLACEMENT AT THIS LOCATION
